# SDR ASAA2019121973641

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 46,563 hours, 13,543 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G021
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 46,913 hours, 13,771 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF #1 WILL TUNE & RECEIVE BUT WILL NOT TRANSMIT VOICE. GROUNDED - YES. R&R #1 HF TRANSCEIVER REF AMM 23-11-21 GROUND VERIFICATION NML
